# SDR AALA961479

- Difficulty date: October 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N706AA
- Make and model: Boeing 727223
- Aircraft serial: 22463
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Corroded
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORNER CLIP CORRODED INSIDE DELTA BEAM RIGHT SIDE AT STATION 740.  REMOVED AND INSTALLED NEW CLIP PER SRM 51-10-1.  (M)
